Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 162, NWS Goodland, KS

June 26, 2014Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 26, 2014, 7:32 PM MDT for Yuma County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 7:32 PM MDT (01:32 UTC)
Expired
Jun 26, 2014, 8:30 PM MDT
In force
58 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 127 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS53 KGLD 270132
SVRGLD
COC125-270230-
/O.NEW.KGLD.SV.W.0162.140627T0132Z-140627T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 830 PM MDT

* AT 727 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTHWEST OF BURDETT TO 9 MILES SOUTH OF
  OTIS...AND MOVING EAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  YUMA...HEARTSTRONG...CLARKVILLE AND ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4044 10242 3991 10242 3990 10280 4000 10281
      4001 10280 4035 10280 4036 10279 4044 10279
      4044 10278
TIME...MOT...LOC 0130Z 272DEG 23KT 4044 10312 4002 10297

HAIL...1.50IN
WIND...60MPH

$$

LUNDQUIST
3 follow-up statements
596 
WWUS53 KGLD 270152
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
752 PM MDT THU JUN 26 2014

COC125-270230-
/O.CON.KGLD.SV.W.0162.000000T0000Z-140627T0230Z/
YUMA CO-
752 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YUMA COUNTY UNTIL 830 PM MDT...

AT 749 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LONE STAR TO 6 MILES SOUTHWEST OF
YUMA...AND MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED HAIL THREAT AND PUBLIC REPORT OF WIND IN AKRON.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
YUMA...CLARKVILLE...HEARTSTRONG AND ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4044 10242 3991 10242 3990 10280 4000 10281
      4001 10280 4035 10280 4036 10279 4044 10279
      4044 10278
TIME...MOT...LOC 0151Z 272DEG 23KT 4043 10283 4009 10280

HAIL...1.50IN
WIND...60MPH

$$

LUNDQUIST
358 
WWUS53 KGLD 270208
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT THU JUN 26 2014

COC125-270230-
/O.CON.KGLD.SV.W.0162.000000T0000Z-140627T0230Z/
YUMA CO-
808 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YUMA COUNTY UNTIL 830 PM MDT...

AT 807 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF CLARKVILLE TO YUMA...AND MOVING
EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED HAIL THREAT AND PUBLIC ESTIMATED WIND GUST 
IN AKRON.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLARKVILLE AND ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4044 10242 4001 10242 4001 10279 4035 10280
      4036 10279 4044 10279
TIME...MOT...LOC 0208Z 272DEG 23KT 4043 10269 4014 10268

HAIL...1.75IN
WIND...60MPH

$$

LUNDQUIST
322 
WWUS53 KGLD 270218
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
818 PM MDT THU JUN 26 2014

COC125-270230-
/O.CON.KGLD.SV.W.0162.000000T0000Z-140627T0230Z/
YUMA CO-
818 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YUMA COUNTY UNTIL 830 PM MDT...

AT 814 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLARKVILLE TO 5 MILES NORTHEAST OF YUMA...AND MOVING
EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ECKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4044 10242 4011 10242 4009 10279 4035 10280
      4036 10279 4044 10279
TIME...MOT...LOC 0218Z 272DEG 23KT 4043 10261 4017 10261

HAIL...1.75IN
WIND...60MPH

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:02 PM MDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 26, 3:02 PM MDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MDT THU JUN 26 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 1238 PM MDT THU JUN 26 2014

SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP IN NORTHEAST COLORADO
AS NEXT SHORTWAVE TROUGH EMERGES FROM THE CENTRAL ROCKIES. MORE
WIDELY SCATTERED STORMS MAY ALSO DEVELOP ALONG A SURFACE CONVERGENCE
BOUNDARY LOCATED FROM NEAR YUMA SOUTHEAST TO BURLINGTON. MODERATE
TO VERY UNSTABLE CONDITIONS WILL BE IN PLACE BUT DEEP LAYER SHEAR
ON THE ORDER OF 20KTS WILL LIMIT OVERALL POTENTIAL. NONETHELESS...A
FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND
GUSTS THE MAIN THREATS. CONVECTION WILL TEND TO WEAKEN WITH TIME
TONIGHT AS INSTABILITY WANES...BUT LLJ WILL PROBABLY KEEP THEM GOING
WELL INTO THE OVERNIGHT HOURS...MAINLY NORTH OF INTERSTATE 70.

UPPER IMPULSE WILL EMERGE FROM THE SOUTHERN ROCKIES FRIDAY
AFTERNOON AND PROVIDE GOOD SYNOPTIC SCALE LIFT. CONVECTION LIKELY
TO INITIATE NEAR SURFACE FRONT AND DRY LINE WHICH WILL BE
SOMEWHERE BETWEEN HIGHWAY 25 AND HIGHWAY 27 DEPENDING ON THE
MODEL. MODERATE INSTABILITY IS FORECAST IN THE EASTERN FORECAST
AREA BUT DIMINISHES QUICKLY WEST OF THE DRY LINE. UPPER IMPULSE
WILL PROVIDE BETTER DEEP LAYER SHEAR AS OPPOSED TO THE CASE
LATELY...WITH UP TO 50KTS FORECAST IN THE EAST. AS A RESULT...
SUPERCELLS WILL BE POSSIBLE EAST OF THE DRY LINE WITH VERY LARGE
HAIL...DAMAGING WINDS AND PERHAPS A TORNADO OR TWO.

TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL TONIGHT AND FRIDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 302 PM MDT THU JUN 26 2014

FORECAST CONCERN WILL BE CONTINUED ACTIVE PATTERN. SATELLITE IS
SHOWING AN ACTIVE PROGRESSIVE FLOW FROM THE PACIFIC INTO THE
WESTERN ATLANTIC. STRONG UPPER TROUGH IS MOVING THROUGH THE WESTERN
PORTION OF THE COUNTRY AT THIS TIME.

AT JET LEVEL...NOSE OF STRONG UPPER JET IS BEGINNING TO COME INTO
THE WESTERN PORTION OF THE COUNTRY. MODELS DID FINE WITH THIS WITH
THE SREF THE LEAST ACCURATE. AT MID LEVELS...MODELS ARE A LITTLE TOO
FAR EAST WITH THE LOWER HEIGHTS ASSOCIATED WITH THE INCOMING UPPER
TROUGH. THE SREF AND NAM WERE DOING THE WORST.

FRIDAY NIGHT...STRONG LEFT FRONT QUADRANT OF THE UPPER JET WILL
AFFECT THE AREA DURING THE NIGHT...ESPECIALLY THE SOUTHWEST HALF.
MODELS BEGIN TO DIVERGE IN SPEED OF SURFACE TROUGH AND UPPER TROUGH
AT THE BEGINNING OF THIS PERIOD. CONSIDERING THE UPPER JET POSITION
AND STRENGTH...AM THINKING THAT BOTH FEATURES WILL BE A LITTLE
SLOWER AND FURTHER WEST AT THE BEGINNING OF THIS PERIOD. THIS MAKES
THE POPS FOR THE WESTERN PORTION MORE UNCERTAIN WITH THE GRADIENT
BEING THERE. HOWEVER...ALL INDICATIONS THAT THE BULK OF THE
PRECIPITATION AND HIGHEST POPS WILL BE IN THE EASTERN HALF TO TWO
THIRDS. SO TRENDED THE POPS IN THIS DIRECTION. KEPT THE MENTION OF
SEVERE AND HEAVIER RAINFALL THAT THE NIGHT SHIFT HAD IN THERE.

SATURDAY/SATURDAY NIGHT...LEFT FRONT QUADRANT OF JET WILL CONTINUE TO
AFFECT THE AREA THROUGH THE DAY BEFORE FINALLY MOVING NORTH OF THE
AREA BY THE MIDDLE OF THE NIGHT. THERE LOOKS TO BE SOME LINGERING
PRECIPITATION IN THE MORNING AS CONVECTIVE COMPLEX...SHORTWAVE
TROUGH AND SURFACE BOUNDARY MOVE EAST. MODELS ARE HINTING AT SOME
KIND OF BOUNDARY REMAINING NEAR THE EASTERN PORTION OF THE AREA IN
THE AFTERNOON SO KEPT SOME SLIGHT CHANCE POPS IN THE AFTERNOON INTO
THE EARLY EVENING. AFTER THAT THE REST OF THE NIGHT LOOKS DRY DUE TO
A MUCH DRIER AIR MASS AND LITTLE TO NO LIFT.

AFTER MORE RAINFALL...ESPECIALLY IN THE EASTERN HALF...AND LIGHT
SURFACE WINDS...EXPECT MAXES TO BE COOLER THAN FRIDAY. SOME MODEL
DIFFERENCES IN THE TEMPERATURES. CHOSE TO SPLIT THE DIFFERENCE OR GO
CLOSER TO THE COOLER GUIDANCE. SURFACE HIGH PULLS OFF AS NEXT LEE
TROUGH DEVELOPS DURING THE NIGHT. TEMPERATURES MAY BE COOLER FOR
THE MINS ESPECIALLY EAST WHERE THE WINDS ARE LIGHTER FOR LONGER.

SUNDAY...UPPER JET STAYS NORTH OF THE AREA. MODELS SHOW LITTLE TO NO
LIFT IN THE MID LEVELS WITH MAYBE A WEAK SHORTWAVE MOVING THROUGH
DURING THE LATE AFTERNOON AND EVENING. A SURFACE BOUNDARY WILL BE
NEAR THE WESTERN END OF THE FORECAST AREA BY LATE AFTERNOON.
PROBLEM IS WITH THE WESTERLY FLOW ALOFT...THERE IS LITTLE TO NO
MOISTURE ALOFT PLUS 700 MB TEMPERATURES WILL BE ABOVE PLUS 15. SO
THE AIR MASS LOOKS CAPPED AND WILL KEEP IT DRY.

SOUTHERLY WINDS INCREASE AS LEE TROUGH DEVELOPS AND STRENGTHENS.
TEMPERATURES LOOK TO BE WARMER THAN SATURDAY.

SUNDAY NIGHT THROUGH THURSDAY...FRONT MOVES THROUGH SUNDAY NIGHT.
HOWEVER...WARM MID LEVELS AND VERY DRY AIR MASS LOOK TO KEEP
THUNDERSTORMS FROM DEVELOPING.

BEGINNING LATE MONDAY...PATTERN LOOKS TO TRANSITION TO A NORTHWEST
FLOW ALOFT. USUALLY THIS A PATTERN VERY FAVORABLE FOR THUNDERSTORMS
COMING OFF THE HIGHER TERRAIN TO OUR WEST WITH THE HELP OF EMBEDDED
SHORTWAVES WHICH ARE HARD TO TIME. AREA ALSO LOOKS TO BE EITHER IN
UPSLOPE WITH A PERSISTENT LEE TROUGH TO OUR WEST OR IN A POST
FRONTAL/UPSLOPE AIR MASS. HOWEVER...DIFFERENCES IN SPEED AND
AMPLITUDE IN MID/UPPER FEATURES START SHOWING UP IN THE DETERMINISTIC
OUTPUT AT THIS TIME. THERE IS ALSO A CORRESPONDING INCREASE IN THE
SPREAD OCCURRING IN THE ENSEMBLES.

BECAUSE OF THIS UNCERTAINTY AND SPREAD PLUS WHAT IS GENERALLY A
FAVORABLE PATTERN FOR CONVECTION...KEPT WHAT THE CRH_INIT GAVE ME.
THIS KEPT IT DRY ON MONDAY WITH CHANCES OF THUNDERSTORMS FOR THE
REMAINDER OF THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1110 AM MDT THU JUN 26 2014

BREEZY SOUTHEAST SURFACE WINDS WILL CONTINUE THROUGH THE AFTERNOON
AHEAD OF SURFACE TROUGH IN EASTERN COLORADO. WIDELY SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON MAINLY NEAR THE SURFACE
TROUGH...WITH STORM MOTIONS TAKING THEM NORTHEAST INTO NEBRASKA
TONIGHT. AS A RESULT...PROBABILITY OF IMPACTING EITHER KGLD OR KMCK
IS RATHER LOW.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...

KS...NONE.
CO...NONE.
NE...NONE.

&&

SHORT TERM...024
LONG TERM...BULLER
AVIATION...024
Hazardous weather outlook, Jun 26, 10:26 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1026 AM MDT THU JUN 26 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1026 AM MDT THU JUN 26 2014 /1126 AM CDT THU JUN 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COUPLE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY
THIS EVENING AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY
HEAVY RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE
HEAVY RAIN HAS FALLEN RECENTLY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG DISTURBANCE IS EXPECTED TO PASS OVER THE HIGH PLAINS
FRIDAY...BRINGING THE THREAT OF A MORE WIDESPREAD SEVERE WEATHER
OUTBREAK. STRONG TO SEVERE STORMS...INCLUDING SUPERCELLS...WILL
DEVELOP EAST OF A DRYLINE FRIDAY AFTERNOON AND EVENING. ALL MODES
OF SEVERE WEATHER ARE POSSIBLE INCLUDING SOME SIGNIFICANT LARGE
HAIL GREATER THAN TWO INCHES IN DIAMETER AND TORNADOES. LOCALLY
HEAVY RAIN MAY LEAD TO FLASH FLOODING.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY EAST
OF A LINE FROM MCCOOK NEBRASKA TO GOVE KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 26, 7:20 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
720 PM MDT THU JUN 26 2014

COZ090-270135-
YUMA COUNTY-
720 PM MDT THU JUN 26 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST YUMA COUNTY IN NORTHEAST COLORADO...

AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
BURDETT TO 9 MILES SOUTH OF PLATNER...MOVING EAST AT 40 MPH.

QUARTER TO HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS OF 60 MPH ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER WHEN THESE SEVERE STORMS MOVE
INTO YUMA COUNTY.

&&

LAT...LON 4044 10253 3999 10251 3997 10281 4000 10281
      4001 10280 4035 10280 4036 10279 4044 10279
      4044 10278
TIME...MOT...LOC 0119Z 273DEG 33KT 4040 10320 4003 10304

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:20 PM MDTSpecial Weather StatementGLDYuma15 min
Jun 26, 8:26 PM MDTSevere Thunderstorm WarningGLDYuma44 min
Jun 26, 8:31 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 26, 8:39 PM MDTSevere Thunderstorm WarningGLDKit Carson36 min
Jun 26, 8:58 PM MDTSpecial Weather StatementGLDCheyenne17 min
Jun 26, 9:07 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson53 min
Jun 26, 9:18 PM MDTSevere Thunderstorm WarningGLDYuma57 min
Jun 26, 9:44 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson61 min
Jun 26, 9:49 PM MDTSevere Thunderstorm WarningGLDYuma56 min
Jun 26, 10:02 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma58 min
Jun 26, 10:22 PM MDTSevere Thunderstorm WarningGLDYuma53 min
Jun 26, 10:46 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma59 min
Jun 26, 10:57 PM MDTSevere Thunderstorm WarningGLDYuma48 min
Jun 27, 1:50 PM MDTSevere Thunderstorm WarningGLDCheyenne55 min
Jun 27, 2:27 PM MDTTornado Warning Tornado observedGLDCheyenne23 min
Jun 27, 2:42 PM MDTSpecial Weather StatementGLDKit Carson63 min
Jun 27, 2:51 PM MDTSpecial Weather StatementGLDCheyenne24 min
Jun 27, 3:14 PM MDTSevere Thunderstorm WarningGLDCheyenne46 min
Jun 27, 3:36 PM MDTFlash Flood WatchGLDKit Carson, Yuma10 hr
Jun 27, 3:47 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson43 min
Jun 27, 4:28 PM MDTSpecial Weather StatementGLDYuma32 min
Jun 27, 4:42 PM MDTSevere Thunderstorm WarningGLDYuma33 min
Jun 27, 5:11 PM MDTSpecial Weather StatementGLDYuma49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.